ISSN:
 1547-5816

eISSN:
 1553-166X

All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

October 2016 , Volume 12 , Issue 4

Select all articles

Export/Reference:

Nonsingular $H$-tensor and its criteria
Yiju Wang, Guanglu Zhou and Louis Caccetta
2016, 12(4): 1173-1186 doi: 10.3934/jimo.2016.12.1173 +[Abstract](1069) +[PDF](376.4KB)
Semidefinite programming via image space analysis
Shouhong Yang
2016, 12(4): 1187-1197 doi: 10.3934/jimo.2016.12.1187 +[Abstract](769) +[PDF](312.2KB)
Ant colony optimization for optimum service times in a Bernoulli schedule vacation interruption queue with balking and reneging
Pikkala Vijaya Laxmi, Singuluri Indira and Kanithi Jyothsna
2016, 12(4): 1199-1214 doi: 10.3934/jimo.2016.12.1199 +[Abstract](880) +[PDF](237.3KB)
Simulation and optimization of ant colony optimization algorithm for the stochastic uncapacitated location-allocation problem
Jean-Paul Arnaout, Georges Arnaout and John El Khoury
2016, 12(4): 1215-1225 doi: 10.3934/jimo.2016.12.1215 +[Abstract](1003) +[PDF](672.6KB)
Circulant tensors with applications to spectral hypergraph theory and stochastic process
Zhongming Chen and Liqun Qi
2016, 12(4): 1227-1247 doi: 10.3934/jimo.2016.12.1227 +[Abstract](1046) +[PDF](439.6KB)
Improved approximating $2$-CatSP for $\sigma\geq 0.50$ with an unbalanced rounding matrix
Fang Tian and Zi-Long Liu
2016, 12(4): 1249-1265 doi: 10.3934/jimo.2016.12.1249 +[Abstract](831) +[PDF](528.3KB)
Stability analysis of a delayed social epidemics model with general contact rate and its optimal control
Xun-Yang Wang, Khalid Hattaf, Hai-Feng Huo and Hong Xiang
2016, 12(4): 1267-1285 doi: 10.3934/jimo.2016.12.1267 +[Abstract](1246) +[PDF](485.0KB)
A necessary condition for mean-field type stochastic differential equations with correlated state and observation noises
Haiyan Zhang
2016, 12(4): 1287-1301 doi: 10.3934/jimo.2016.12.1287 +[Abstract](1190) +[PDF](413.5KB)
Semicontinuity of approximate solution mappings to generalized vector equilibrium problems
Qilin Wang and Shengji Li
2016, 12(4): 1303-1309 doi: 10.3934/jimo.2016.12.1303 +[Abstract](937) +[PDF](308.4KB)
Revenue congestion: An application of data envelopment analysis
Habibe Zare Haghighi, Sajad Adeli, Farhad Hosseinzadeh Lotfi and Gholam Reza Jahanshahloo
2016, 12(4): 1311-1322 doi: 10.3934/jimo.2016.12.1311 +[Abstract](1259) +[PDF](376.0KB)
Merton problem in an infinite horizon and a discrete time with frictions
Senda Ounaies, Jean-Marc Bonnisseau, Souhail Chebbi and Halil Mete Soner
2016, 12(4): 1323-1331 doi: 10.3934/jimo.2016.12.1323 +[Abstract](781) +[PDF](348.7KB)
An inventory model for items with imperfect quality and quantity discounts under adjusted screening rate and earned interest
Tien-Yu Lin, Ming-Te Chen and Kuo-Lung Hou
2016, 12(4): 1333-1347 doi: 10.3934/jimo.2016.12.1333 +[Abstract](1003) +[PDF](371.6KB)
A subgradient-based convex approximations method for DC programming and its applications
Jian Gu, Xiantao Xiao and Liwei Zhang
2016, 12(4): 1349-1366 doi: 10.3934/jimo.2016.12.1349 +[Abstract](1054) +[PDF](442.4KB)
Multi-criteria media mix decision model for advertising a single product with segment specific and mass media
P. C. Jha, Sugandha Aggarwal, Anshu Gupta and Ruhul Sarker
2016, 12(4): 1367-1389 doi: 10.3934/jimo.2016.12.1367 +[Abstract](950) +[PDF](545.5KB)
A priority-based genetic algorithm for a flexible job shop scheduling problem
Didem Cinar, José António Oliveira, Y. Ilker Topcu and Panos M. Pardalos
2016, 12(4): 1391-1415 doi: 10.3934/jimo.2016.12.1391 +[Abstract](1629) +[PDF](1310.5KB)
Outcome space algorithm for generalized multiplicative problems and optimization over the efficient set
Tran Ngoc Thang and Nguyen Thi Bach Kim
2016, 12(4): 1417-1433 doi: 10.3934/jimo.2016.12.1417 +[Abstract](1136) +[PDF](444.8KB)
System capacity optimization design and optimal threshold $N^{*}$ for a $GEO/G/1$ discrete-time queue with single server vacation and under the control of Min($N, V$)-policy
Shaojun Lan, Yinghui Tang and Miaomiao Yu
2016, 12(4): 1435-1464 doi: 10.3934/jimo.2016.12.1435 +[Abstract](1020) +[PDF](799.8KB)
Minimizing the weighted number of tardy jobs on multiple machines: A review
Muminu O. Adamu and Aderemi O. Adewumi
2016, 12(4): 1465-1493 doi: 10.3934/jimo.2016.12.1465 +[Abstract](1134) +[PDF](436.3KB)
Differential optimization in finite-dimensional spaces
Xing Wang, Chang-Qi Tao and Guo-Ji Tang
2016, 12(4): 1495-1505 doi: 10.3934/jimo.2016.12.1495 +[Abstract](823) +[PDF](391.3KB)
On linear convergence of projected gradient method for a class of affine rank minimization problems
Yu-Ning Yang and Su Zhang
2016, 12(4): 1507-1519 doi: 10.3934/jimo.2016.12.1507 +[Abstract](959) +[PDF](743.6KB)
Optimal asset portfolio with stochastic volatility under the mean-variance utility with state-dependent risk aversion
Shuang Li, Chuong Luong, Francisca Angkola and Yonghong Wu
2016, 12(4): 1521-1533 doi: 10.3934/jimo.2016.12.1521 +[Abstract](1004) +[PDF](403.6KB)
Piecewise observers of rectangular discrete fuzzy descriptor systems with multiple time-varying delays
Hongbiao Fan, Jun-E Feng and Min Meng
2016, 12(4): 1535-1556 doi: 10.3934/jimo.2016.12.1535 +[Abstract](882) +[PDF](444.3KB)
Time-inconsistent consumption-investment problem for a member in a defined contribution pension plan
Qian Zhao, Rongming Wang and Jiaqin Wei
2016, 12(4): 1557-1585 doi: 10.3934/jimo.2016.12.1557 +[Abstract](1012) +[PDF](866.9KB)
Optimal rebate strategies in a two-echelon supply chain with nonlinear and linear multiplicative demands
Jianbin Li, Niu Yu, Zhixue Liu and Lianjie Shu
2016, 12(4): 1587-1611 doi: 10.3934/jimo.2016.12.1587 +[Abstract](864) +[PDF](609.1KB)

2017  Impact Factor: 0.994

Editors

Referees

Librarians

Email Alert

[Back to Top]